# SDR UALA2013021800945

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET FLOOR BEAM HAS SEVERAL AREA OF CORROSION AT STA 324 RBL 40-58.  (17FEB IND ARC)  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION OUT OF LIMITS, REMOVED & REPLACED BEAM PER DWG'S 141N5160 & 141N2930 AND SRM.  CABIN FWD WET AREA FLOORBEAM STA 324 FROM RBL 640- RBL 58.
